Publications

by J. Speck

Home

 

Title

Preprint

Published Version

The maximal development of near-FLRW data for the Einstein-scalar field system with spatial topology S^3 https://arxiv.org/abs/1709.06477  
Multidimensional nonlinear geometric optics for transport operators with applications to stable shock formation https://arxiv.org/abs/1709.04509  
Stable ODE-type blowup for some quasilinear wave equations with derivative-quadratic nonlinearities https://arxiv.org/abs/1709.04778  
Shock formation for 2D quasilinear wave systems featuring multiple speeds: Blowup for the fastest wave, with non-trivial interactions up to the singularity https://arxiv.org/abs/1701.06728 To appear in Annals of PDE
A new formulation of the 3D compressible Euler equations with dynamic entropy: Remarkable null structures and regularity properties http://arxiv.org/abs/1701.06626  
Finite-time degeneration of hyperbolicity without blowup for quasilinear wave equations

http://arxiv.org/abs/1610.00821

 

Analysis & PDE, 10, no. 8, (2017), 2001-2030,

doi: 10.2140/apde.2017.10.2001

A summary of some new results on the formation of shocks in the presence of vorticity Preprint available: here To appear in Harvard CMSA Series in Math
Shock formation in solutions to the 2D compressible Euler equations in the presence of non-zero vorticity, with Jonathan Luk http://arxiv.org/abs/1610.00737  
The hidden null structure of the compressible Euler equations and a prelude to applications, with Jonathan Luk http://arxiv.org/abs/1610.00743  
A priori estimates for solutions to the relativistic Euler equations with a moving vacuum boundary, with Mahir Hadžić and Steve Shkoller http://arxiv.org/abs/1511.07467  
Stable shock formation for nearly simple outgoing plane symmetric waves, with Gustav Holzegel, Jonathan Luk, and Willie Wong http://arxiv.org/abs/1601.01303

Annals of PDE, 2, no. 2, (2016), 1-198,

doi: 10.1007/s40818-016-0014-4

Shock formation in small-data solutions to 3D quasilinear wave equations

http://arxiv.org/abs/1407.6320

Updated preprint available: here

Mathematical Surveys and Monographs (AMS), (2016), 1-515

Shock formation in small-data solutions to 3D quasilinear wave equations: An overview, with Gustav Holzegel, Sergiu Klainerman, and Willie Wong

http://arxiv.org/abs/1407.6276

Updated preprint available: here

J. Hyperbolic Differ. Equ., 13, no. 1, (2016), 1-105,

doi: 10.1142/S0219891616500016

Stable Big Bang formation in near-FLRW solutions to the Einstein-scalar field and Einstein-stiff fluid systems, with Igor Rodnianski

http://arxiv.org/abs/1407.6298

Updated preprint available: here

 

 

A regime of linear stability for the Einstein-scalar field system with applications to nonlinear Big Bang formation, with Igor Rodnianski

http://arxiv.org/abs/1407.6293

Updated preprint available: here

To appear in Annals of Mathematics

The global future stability of the FLRW solutions to the dust-Einstein system with a positive cosmological constant, with Mahir Hadžić http://arxiv.org/abs/1309.3502

J. Hyperbolic Differ. Equ., 12, no. 1, (2015), 87-188,

doi: 10.1142/S0219891615500046

 

The stabilizing effect of spacetime expansion on relativistic fluids with sharp results for the radiation equation of state http://arxiv.org/abs/1201.1963

Arch Rational Mech Anal., 210, no. 2, (2013), 535-579,

doi: 10.1007/s00205-013-0655-3

The nonlinear future-stability of the FLRW family of solutions to the Euler-Einstein system with a positive cosmological constant

http://arxiv.org/abs/1102.1501

Selecta Mathematica, 18, no. 3, (2012), 633-715,

doi: 10.1007/s00029-012-0090-6

Hilbert expansion from the Boltzmann equation to relativistic fluids, with Robert Strain

http://arxiv.org/abs/1009.5033

Comm. Math. Phys., 304, no. 1, (2011), 229-280,

doi: 10.1007/s00220-011-1207-z

The global stability of the Minkowski spacetime solution to the Einstein-nonlinear electromagnetic system in wave coordinates http://arxiv.org/abs/1009.6038

Anal. PDE, 7, no. 4, (2014), 771-901,

doi: 10.2140/apde.2014.7.771

The nonlinear stability of the trivial solution to the Maxwell-Born-Infeld system http://arxiv.org/abs/1008.5018

J. Math. Phys., 53, no. 8, (2012), 1-83,

doi: 10.1063/1.4740047

The nonlinear future-stability of the FLRW family of solutions to the Euler-Einstein system with a positive cosmological constant, with Igor Rodnianski http://arxiv.org/abs/0911.5501

J. Eur. Math.Soc, 15, no. 6, (2013), 2369-2462,

doi: 10.4171/JEMS/424

The non-relativistic limit of the Euler-Nordström system with cosmological constant http://arxiv.org/abs/0810.2369

Rev. Math. Phys., 21, no. 7, (2009), 821-876,

doi: 10.1142/S0129055X09003748

Well-posedness for the Euler-Nordström system with cosmological constant http://arxiv.org/abs/0802.2090

J. Hyperbolic Differ. Equ., 6, no. 2, (2009), 315-358,

doi: 10.1142/S0219891609001885